Alert archive / North Carolina / Tornado Warnings in 2009
Tornado Warning 22, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this tornado warning at May 7, 2009, 7:36 PM EDT for Beaufort County, Craven County, Pamlico County, North Carolina. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2009, 7:36 PM EDT (23:36 UTC)
- Expired
- May 7, 2009, 8:17 PM EDT
- In force
- 41 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
Counties Beaufort County, NC, Craven County, NC, Pamlico County, NC
The radar
The Morehead City radar (KMHX), 66 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 7:36 PM EDT | FUNNEL CLOUD | 4 N Vanceboro, NC | WILMAR ROAD |
| May 7, 7:40 PM EDT | TSTM WND DMG | Cove City, NC | TREE LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 6:10 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 11.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1243 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 583 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KMHX 072336
TORMHX
NCC013-049-137-080030-
/O.NEW.KMHX.TO.W.0022.090507T2336Z-090508T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
736 PM EDT THU MAY 7 2009
THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN BEAUFORT COUNTY IN EASTERN NORTH CAROLINA...
NORTHERN CRAVEN COUNTY IN EASTERN NORTH CAROLINA...
THIS INCLUDES THE CITY OF NEW BERN...
WESTERN PAMLICO COUNTY IN EASTERN NORTH CAROLINA...
* UNTIL 830 PM EDT
* AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
VANCEBORO...OR 14 MILES NORTHWEST OF NEW BERN...MOVING EAST AT 30
MPH.
* THE TORNADO WILL BE NEAR...
ERNUL AND ASKINS BY 750 PM EDT...
CAYTON BY 800 PM EDT...
BLOUNTS CREEK BY 805 PM EDT...
EDWARD...BONNERTON AND PRESCOTT BY 815 PM EDT...
ROYAL BY 825 PM EDT...
SOUTH CREEK BY 830 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
LARGE SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FRIDAY
MORNING FOR EASTERN NORTH CAROLINA.
&&
LAT...LON 3508 7717 3519 7742 3533 7736 3537 7729
3535 7725 3541 7720 3545 7704 3543 7686
3545 7687 3545 7683 3543 7685 3539 7678
3545 7683 3545 7669 3541 7669 3543 7672
3539 7678 3536 7669 3521 7666
TIME...MOT...LOC 2336Z 264DEG 26KT 3529 7721
$$
82 follow-up statements
000
WWUS52 KMHX 080003
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
803 PM EDT THU MAY 7 2009
NCC013-049-137-080030-
/O.CON.KMHX.TO.W.0022.000000T0000Z-090508T0030Z/
BEAUFORT NC-PAMLICO NC-CRAVEN NC-
803 PM EDT THU MAY 7 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR CRAVEN...
PAMLICO AND BEAUFORT COUNTIES...
AT 802 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED NEAR
CAYTON...OR 14 MILES SOUTH OF RIVER ROAD...MOVING EAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
EDWARD...BONNERTON AND PRESCOTT BY 815 PM EDT...
7 MILES SOUTH OF CORE POINT BY 820 PM EDT...
AURORA...ROYAL AND 8 MILES SOUTH OF BAYVIEW BY 825 PM EDT...
SOUTH CREEK BY 830 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FRIDAY
MORNING FOR EASTERN NORTH CAROLINA.
&&
LAT...LON 3510 7715 3518 7725 3523 7728 3527 7724
3530 7722 3541 7720 3545 7704 3543 7686
3545 7687 3545 7683 3543 7685 3539 7678
3545 7683 3545 7669 3541 7669 3543 7672
3539 7678 3536 7669 3521 7666
TIME...MOT...LOC 0003Z 264DEG 26KT 3531 7697
$$
5000
WWUS52 KMHX 080017
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
817 PM EDT THU MAY 7 2009
NCC013-049-137-080026-
/O.CAN.KMHX.TO.W.0022.000000T0000Z-090508T0030Z/
BEAUFORT NC-PAMLICO NC-CRAVEN NC-
817 PM EDT THU MAY 7 2009
...THE TORNADO WARNING FOR CRAVEN...PAMLICO AND BEAUFORT COUNTIES IS
CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND
TORNADOES ARE NO LONGER EXPECTED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FRIDAY
MORNING FOR EASTERN NORTH CAROLINA.
LAT...LON 3510 7715 3518 7725 3523 7728 3527 7724
3530 7722 3541 7720 3545 7704 3543 7686
3545 7687 3545 7683 3543 7685 3539 7678
3545 7683 3545 7669 3541 7669 3543 7672
3539 7678 3536 7669 3521 7666
TIME...MOT...LOC 0016Z 264DEG 26KT 3532 7685
$$
5What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at May 7, 3:32 PM EDT, 4 hours 4 minutes earlier.
Area forecast discussion, May 7, 3:32 PM EDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
332 PM EDT THU MAY 7 2009
.SYNOPSIS...
A FRONT WILL LINGER WEST OVER CENTRAL NC AND WILL DISSIPATE FRIDAY.
ANOTHER FRONT WILL APPROACH THE AREA SATURDAY AND MOVE OFFSHORE
SUNDAY. THIS FRONT WILL LINGER OFFSHORE THROUGH MONDAY. HIGH
PRESSURE WILL BUILD INTO THE AREA TUESDAY AND WILL REMAIN OVER THE
AREA THROUGH THURSDAY. A FRONT WILL APPROACH FROM THE WEST LATE
THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
LN OF STORMS HAS MV OFFSHORE THIS EARLY AFTN. SW LO LVL FLO UNDR
CLRG SKIES. QUESTION IS...HAS THE AMS BEEN WORKED OVR ENUF TO SPPRS
ANY FURTHER ACTVTY THIS AFTN. WK UPR TROF WL MV THRU WI ANTHR S/WV
TNGT. CUD SEE SUM SHWRS LTR TNGT AS THIS ENERGY SWINGS THRU. WL HV
DCRSG CHCS AFT MIDNGT AS TROF EXITS.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY/...
ZNL FLO AT 5H ESTABLISHES ITSELF OVR THE AREA ON FRI. SERIES OF WK
S/WVS WL MV THRU THE FLO INTO THE WKEND. HARD TO KEY ON ANY OF THESE
S/WVS AND TIMING WL BE DIFFICULT TO DETERMINE. GFS/NAM/SREF ALL
FAIRLY DRY IN THE FRI THRU SAT TM PD. HARD TO RULE OUT ANY PCPN IN
THIS TYPE OF PATTERN. WL CARRY SCHC. BEST LUKG S/WV IN MDLS WL BE
FRI AFTN. HI TEMPS WL RMN IN THE 80S FRI AND SAT WI SW LO LVL FLO
CONTG.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
MDLS SHOWG A S/WV MVG THRU THE ZNL FLO WL PUSH A FRNT THRU THE AREA
SAT NGT. FRNT WL BE S OF AREA BY SUN. ANTHR SURGE WL PUSH THRU SUN
AFTN AND NGT. 5H FLO TO BCM MR AMPLIFIED OVR THE ECST MON AND A WV
FRMS ON THE FRNT TO OUR S. CUD SEE SUM OVRRNNG PCPN FRM THIS WV MON
AND MON NGT. HI PRES BOTH AT THE SFC AND ALFT WL BLD IN TUE NGT.
THIS RDG WL MV OFFSHR THU. HI TEMPS IN THE 70S BHND THE FRNT ON MON
WL CLIMB BACK INTO THE LWR 80S BY THU.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
AS OF 330 PM THURSDAY...EXPECTING DIURNAL STRONG/SEVERE
THUNDERSTORMS TO BEGINNING FIRING WITH CONTINUED DESTABILIZATION OF
THE ATMOSPHERE THIS AFTERNOON. THESE STORMS SHOULD BEGIN TO WEAKEN
LATE EVENING AS ATMOSPHERE STABILIZES. A WEAK DISTURBANCE ALOFT
COULD HELP TO SUSTAIN WEAKER CONVECTION OVERNIGHT BUT NOT
EXPECTING THE COVERAGE LIKE LAST NIGHT. THEREFORE WILL CONTINUE A
VFR TAF THROUGH 08Z THEN INDICATE SOME LOW CLOUDS/FOG LATE AS
WINDS BEGIN TO DIMINISH.
THE ATMOSPHERE WILL REMAIN MOIST AND UNSTABLE AND SUPPORTIVE OF
MAINLY AFTERNOON/EVENING STORMS THROUGH SUNDAY. A FRONT WILL CROSS
THE AREA SUNDAY NIGHT WITH LOW PRESSURE FORMING ALONG IT MONDAY
CONTRIBUTING TO A CONTINUED RISK OF SHOWERS OR STORMS. HIGH
PRESSURE WILL BUILD OVER THE AREA TUESDAY WITH DRIER/STABLE AIR.
&&
.MARINE...
AS OF 330 PM THURSDAY...WILL EXTEND ADVISORIES FOR THE
SOUNDS/NORTHERN WATERS THROUGH MID EVENING BASED ON CURRENT
OBSERVATIONS. WINDS SHOULD BEGIN TO DIMINISH LATE AFTER WEAK UPPER
DISTURBANCE PASSES. WINDS FOR THE MOST PART SHOULD REMAIN BELOW 20
KT FRIDAY (BUT SEAS WILL REMAIN 4-6 FT SO THE ADVISORIES WILL
CONTINUE FOR THE WATERS SOUTH OF OREGON INLET) THEN BEGIN TO
INCREASE FRIDAY NIGHT AND ESPECIALLY SATURDAY AS THE NEXT
SHORTWAVE APPROACHES AND INTERACTS WITH THE STATIONARY FRONT TO
THE WEST. THE GFS HAS WINDS TO 30 KT BUT LOOKED TO BE SUFFERING
FROM GRID SCALE FEEDBACK SO WILL CAP WINDS T 25 KT AND SEAS AT 8
FT. WINDS AND WAVES WILL SUBSIDE SUNDAY AS THE FRONT STALLS OVER
THE SOUTHERN WATERS AND THE GRADIENT RELAXES. A WAVE OF LOW
PRESSURE IS FORECAST TO FORM ALONG THE FRONT SUNDAY NIGHT INTO
MONDAY WITH INCREASING NORTHERLY FLOW TO 15 G 20 KT. WILL FORECAST
SEAS TO 3-5 FT TO COINCIDE WITH THIS. HIGH PRESSURE WILL BUILD
OVER THE WATERS ON TUESDAY WITH LIGHT WINDS AND SEAS LESS THAN 4
FT.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR AMZ135-
150.
SMALL CRAFT ADVISORY UNTIL 2 PM EDT SUNDAY FOR AMZ152-154-156-
158.
&&
SYNOPSIS...CGG
NEAR TERM...CGG
SHORT TERM...CGG
LONG TERM...CGG
AVIATION...JME
MARINE...JMEHazardous weather outlook, May 7, 4:25 AM EDT, 15 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 425 AM EDT THU MAY 7 2009 NCZ029-044>047-079>081-090>094-080830- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO- 425 AM EDT THU MAY 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE REGION TODAY. DAMAGING WIND GUSTS AND LARGE HAIL ARE THE MAIN THREATS ...HOWEVER AN ISOLATED TORNADO IS ALSO POSSIBLE. LOCALIZED FLOODING FROM HEAVY RAIN WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE REGION BOTH FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NCZ095-098-103-104-080830- CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE- 425 AM EDT THU MAY 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE REGION TODAY. DAMAGING WIND GUSTS AND LARGE HAIL ARE THE MAIN THREATS ...HOWEVER AN ISOLATED TORNADO IS ALSO POSSIBLE. LOCALIZED FLOODING FROM HEAVY RAIN WILL ALSO BE POSSIBLE. THERE IS A HIGH RISK OF RIP CURRENTS FROM CAPE HATTERAS TO CAPE LOOKOUT TODAY...WITH A MODERATE RISK FROM DUCK TO CAPE HATTERAS AND FROM CAPE LOOKOUT TO SURF CITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE REGION BOTH FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, May 7, 6:20 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
620 PM EDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TORNADO VANCEBORO 35.30N 77.16W
05/07/2009 CRAVEN NC FIRE DEPT/RESCUE
TORNADO SPOTTED NEAR WEST CRAVEN HIGH SCHOOL
&&
JELARDOLocal storm report, May 7, 6:31 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
631 PM EDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL VANCEBORO 35.30N 77.16W
05/07/2009 E1.75 INCH CRAVEN NC TRAINED SPOTTER
&&
JELARDOLocal storm report, May 7, 6:35 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
635 PM EDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL VANCEBORO 35.30N 77.16W
05/07/2009 E1.75 INCH CRAVEN NC TRAINED SPOTTER
&&
CQDLocal storm report, May 7, 6:36 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
636 PM EDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM TORNADO VANCEBORO 35.30N 77.16W
05/07/2009 CRAVEN NC TRAINED SPOTTER
&&
CQDLocal storm report, May 7, 6:47 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
647 PM EDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM FUNNEL CLOUD 6 N KINSTON 35.36N 77.59W
05/07/2009 LENOIR NC LAW ENFORCEMENT
911 CENTER RELAYED REPORT OF FUNNEL CLOUD
&&
JELARDOLocal storm report, May 7, 7:28 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
728 PM EDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 3 N KINSTON 35.32N 77.59W
05/07/2009 E0.75 INCH LENOIR NC TRAINED SPOTTER
&&
JELARDOThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 9:57 AM EDT | Special Marine Warning | MHX | 63 min | |
| May 7, 4:37 PM EDT | Severe Thunderstorm Warning | MHX | Greene, Lenoir, Pitt | 38 min |
| May 7, 4:59 PM EDT | Severe Thunderstorm Warning | MHX | Duplin | 46 min |
| May 7, 5:11 PM EDT | Tornado Warning | MHX | Duplin | 49 min |
| May 7, 5:18 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Greene, Lenoir, Pitt | 57 min |
| May 7, 5:31 PM EDT | Tornado Warning | MHX | Beaufort, Craven, Lenoir, Pitt | 44 min |
| May 7, 5:55 PM EDT | Severe Thunderstorm Warning | MHX | Duplin, Onslow | 50 min |
| May 7, 6:08 PM EDT | Severe Thunderstorm Warning | MHX | Greene, Lenoir, Pitt | 67 min |
| May 7, 6:11 PM EDT | Tornado Warning | MHX | Beaufort, Craven, Pamlico | 49 min |
| May 7, 6:33 PM EDT | Tornado Warning | MHX | Onslow | 42 min |
| May 7, 6:42 PM EDT | Tornado Warning | MHX | Craven, Greene, Lenoir, Pitt | 63 min |
| May 7, 6:53 PM EDT | Tornado Warning | MHX | Beaufort, Craven, Pamlico | 52 min |
| May 7, 7:19 PM EDT | Severe Thunderstorm Warning | MHX | Greene, Pitt | 41 min |
Nearby
Tornado Warnings in North Carolina, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.